My friend was in jail for 67 days. He took these drugs while in jail and now that he's out he's listless, restless, moody doesn't feel like he belongs says he just feels weird like something is wrong, acting totally unlike himself and he's had a massive pounding headache. Two weeks later most of this has subsided but not the headache. WOuld stopping these drugs cause these effects?
You didn't mention what he was taking the clonidine for. Clonidine is used to treat high blood pressure among other things and stopping it abruptly can cause blood pressure to rebound to dangerous heights which could definitely cause a massive headache. I pray that your friend is okay now please follow up with how he's doing
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 1 answer
Posted 22 Aug 2010 • 1 answer
Posted 23 Nov 2012 • 2 answers
Clonidine - I'm so dizzy &lightheaded. Is there anything as t home I can do to stop the side effects
Posted 24 Aug 2014 • 1 answer
Posted 26 Aug 2014 • 2 answers